RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nurakhmetov, Daulet Bagdatovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:565
Abstract pages:1502
Full texts:390
References:210
PhD (2012)
Birth date: 7.12.1984
Phone: +77058704579
E-mail:
Keywords: linear differential operators, spectral analysis.
UDC: 517.9, 517.948

Subject:

Regularized traces; Completeness of systems of root functions; Identification problem

   
Main publications:
  1. Kanguzhin B.E., Nurakhmetov D.B., “Vsyudu razreshimye kraevye zadachi dlya neodnorodnogo differentsialnogo uravneniya vtorogo poryadka s peremennymi koeffitsientami”, VESTNIK KazNU SERIYa MATEMATIKA, MEKhANIKA, INFORMATIKA, 64:1 (2010), 9–26

http://www.mathnet.ru/eng/person69998
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0003-2358-9092

Publications in Math-Net.Ru
2018
1. S. A. Dzhumabaev, D. B. Nurakhmetov, “Erratum to: On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry”, Math. Notes, 104:6 (2018), 943  mathnet  isi  elib  scopus
2. S. A. Dzhumabaev, D. B. Nurakhmetov, “On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry”, Mat. Zametki, 104:4 (2018),  632–636  mathnet  elib; Math. Notes, 104:4 (2018), 612–616  isi  scopus
2014
3. B. E. Kanguzhin, D. B. Nurakhmetov, N. E. Tokmagambetov, “Laplace operator with $\delta$-like potentials”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 2,  9–16  mathnet; Russian Math. (Iz. VUZ), 58:2 (2014), 6–12  scopus
4. M. E. Akhymbek, D. B. Nurakhmetov, “The first regularized trace for the two-fold differentiation operator in a punctured segment”, Sib. Èlektron. Mat. Izv., 11 (2014),  626–633  mathnet
2011
5. B. E. Kanguzhin, D. B. Nurakhmetov, N. E. Tokmagambetov, “Approximate properties of the root functions generated by the correctly solvable boundary value problems for higher order ordinary differential equations”, Ufimsk. Mat. Zh., 3:3 (2011),  80–92  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019